# SDR MASA97198

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Component: 1013841377
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LIT/MSY - FLT 5445 - ON APPROACH TO MSY, PILOT SELECTED GEAR DOWN AND THE LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  THE CREW DECLARED AN EMERGENCY.  THE GEAR WAS MANUALLY EXTENDED AND THE  AIRCRAFT LANDED UNEVENTFULLY.  THE AIRCRAFT WAS FERRIED TO JAX WHERE A CHAFED WIRE RUNNING BETWEEN THE LANDING GEAR HANDLE AND THE DOWN SELECTOR VALVE WAS FOUND AND REPAIRED.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
